# SDR ASAA2019082863519

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 43,049 hours, 13,016 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LF AFT MAIN FUEL BOOST PUMP DID NOT ILLUMINATE AFTER ENGINE SHUT DOWN WITH SW POSITIONED TO OFF. GROUNDED - YES. UNABLE TO CONFIRM FAULT. PERFORMED LEFT AFT FUEL BOOST PUMP OPERATIONAL TEST REF B737-800 AMM 28-22-41-710-801. OPERATED BOOST PUMP MULTIPLE TIMES WITH NO FAULTS. PERFORMED GVI OF PRESSURE SWITCH CONNECTOR REF AMM28-42-11-700-801. NO DEFECTS NOTED. ALSO CLEANED AND TREATED REF SAME. RE-ACCOMPLISHED OPERATIONAL TEST OPS NORMAL.
